# SDR DALA2019111986761

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 39,527 hours, 33,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 01C CEILING EMERGENCY LIGHT COVER IS MISSING. MAINTENANCE REPLACED THE 01C EMERGENCY ESCAPE LIGHT LENS PER AMM 33-51. OPERATIONAL CHECK WAS GOOD. MCO/PLACARD REMOVED. (LP #1364543)
